# SDR MASA200500758

- Difficulty date: September 27, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 15,540 hours, 14,211 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: O

## Discrepancy

ASH 2672 PHL, APU OIL TEMPATURE CAUTION MESSAGE.  SVCD APU OIL ADDED 1/2 QT.  OPS CHK GOOD.
